# SDR VNAA20250320006

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120403PE
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00204260 SN: 00664 DISCREPANCY: FOUND R/H SLAT TRACK 2-1 TO HAVE WEAR DAMAGE IN MULTIPLE AREAS CORRECTIVE ACTION: REPAIRED RIGHT SLAT TRACK 2-1 IAW MHIRJ REO 670-57-42-1883 REV -- DATED 2025-12-09
